# SDR GAIA9978

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Gouged
- Location: Bs 338.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AAR/OKC MAINTENANCE FACILITY.  LEFT SUPPORT BEAM FOR 9G BULKHEAD IS GOUGED AND RUBBED 72 INCH ABOVE FLOOR AT LBL 45.  BLENDED GOUGE IAW B727 SRM AND FVI DRAWING 63-99094-1.  THIS REPAIR HAS BEEN APPROVED BY THE FAA ATL/ACO LETTER NUMBER ACE 117A-99-10. THE AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
